MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE, 16DX17W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE, 16DX17W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48896066
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; hard bone caused almost the entire cage to back out of the space upon impacting the first anchor.So much so that the anchor fully locked into the cage but the cage was hanging out of the disc space by over 50%.Removed and used plate/peek.
 
Additional Manufacturer Narrative
Method:device history review; complaint history review; risk assessment; results: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: since the complaint device was discarded after its removal the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
AERO C CAGE 6MM INTERBODY DEVICE, 16DX17W LORDOTIC
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5640871
Report Number0009617544-2016-00174
Device Sequence Number18971216
Product Code OVD
UDI-Device Identifier07613327124842
UDI-Public(01)07613327124842
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48896066
Device Lot Number155739
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2016
Supplement Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR